# SDR 08FDEA01825

- Difficulty date: May 12, 2008
- Submitted: May 13, 2008
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 30,057 hours, 9,003 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Fitting
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT LOWER FAIRING PANEL NR 485 AL, FWD UPPER LT ATTACH PLATE IS CHAFED ON THE INNER SURFACE.  REMOVED CHAFED ATTACH PLATE & INSTALLED A NEW ATTACH PLATE PER SRM 51-40-21 PARA 6.   LOCATED & DRILLED PER SRM 51-40-44.   ALODINED PER AMM 51-23-10-0.
